# SDR DXTA200702721

- Difficulty date: December 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 4,908 hours, 3,007 cycles
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1397219
- Part serial: 02154H7345
- Condition: Broken
- Location: Cockpit
- Part time: 4,908 hours, 3,007 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD IS CRACKED. LT WINDSHIELD HEAT INOP ILLUMINATED ON CAS.  REMOVED CRACKED L/H WINDSHIELD. INSTALLED NEW WINDSHIELD. OPERATIONAL CHECK GOOD IAW CE750 56-11-00.
